# SDR QXEA2021060100274

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 26,138 hours, 28,158 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00599
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 17,697 hours, 19,049 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURIZATION AT 16,000' MASTER CABIN PRESS. DID CABIN PRESS CHECKLIST, DROVE TO PRESSURIZATION FAIL CHECKLIST THEN DROVE ME TO MANUAL PRESSURIZATION CHECKLIST. THEN DUE TO BEING UNABLE TO CONTROL PRESSURE IN MANUAL DROVE ME TO UNPRESSURIZED FLIGHT CHECKLIST FLEW AT 10,000' TO ORIGINAL DESTINATION. REMOVED FROM SERVICE. C/W W/O 300899 REF N/R-00001, -00002, -00003 FOR ALL WORK PERFORMED. REPLACED CABIN PRESSURE CONTROLLER, AFT CARGO DOOR SEAL, AND AFT OUTFLOW VALVE. FUNCTIONAL CHECK OF PRESSURIZATION GOOD, PRESSURIZED A/C CHECKED GOOD. RETURNED TO SERVICE.
